Research Repository

Power series inequalities related to Young's inequality and applications

Ibrahim, Alawiah and Dragomir, Sever S and Darus, Maslina (2013) Power series inequalities related to Young's inequality and applications. Integral Transforms and Special Functions , 24 (9). pp. 700-714. ISSN 1065-2469 (print) 1476-8291 (online)

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID25588, Young's inequality, Hölder's inequality, power series, special functions
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Yimin Zeng
Date Deposited: 27 Feb 2014 05:36
Last Modified: 09 Sep 2014 06:32
URI: http://vuir.vu.edu.au/id/eprint/23368
DOI: 10.1080/10652469.2012.751527
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar